# SDR N6P2003F00000

- Difficulty date: May 14, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N340AB
- Make and model: Cessna 340A
- Aircraft serial: 340A0471
- Engine: Cont TSIO520*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: AN517A
- Condition: Broken
- Location: Nlg Scissors
- Part time: 4,785 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REPAIR OF THE TAXI LIGHT WIRES, WHILE REMOVEING THE NUT FROMT HE BOLT ATTACHING AN ADEL CLAMP WHICH HOLES THE WIRE HARNESS TO THE NOSE GEAR SISSORS, AT THE SCISSORS PIVOT POINT, THE BOLT BROKE IN HALF DURING REMOVAL.  LOG BOOK RESEARCH INDICATES PREVIOUS DAMAGE TO NOSE GEAR DUE TO RETRACTION WITH A FLAT STRUT (6/12/98 AT 4364.8 HOURS), AND FORK BOLT PN 5045211-2 WAS CHANGED BUT THE BOLT THAT FAILED WAS NOT.  SUGGEST THAT BOLTS ASSOCIATED WITH LANDING GEAR RETRACTION AND EXTENSION BE REPLACED WHENEVER THEY MAY HAVE BEEN SUBJECTED TO ABNORMAL FORCES.
